# SDR CA000907003

- Difficulty date: August 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 64,872 hours
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002910
- Condition: Cracked
- Location: Slats
- Part time: 4,813 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOST " A" SYSTEM HYDRAULICS, PRESSUE AND QUANTITY READ ZERO. TROUBLESHOOTING CARRIED OUT FOUND NR 3 LEADING EDGE SLAT ACTUATOR HOUSING CRACKED. LEADING EDGE SLAT ACTUATOR REPLACED PER MM 27-81-22.
